# SDR CALA2014100201297

- Difficulty date: October 1, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N38257
- Make and model: Boeing 737824
- Aircraft serial: 30612
- Aircraft time: 45,240 hours, 15,976 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11256
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW EA 5310-04716 OP2 CABIN FRAME INSPECTION.  FOUND CRACK INDICATION ON INBD RIVET AT STATION 500D LT.  REPAIRED FRAME IAW EA 5310-04716 REV H.
